Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Going to be in an atmosphere with marijuana around. Will it effect my blood work, heart test ?

I am having a lot of blood work done tomorrow and I'm going to be in an atmosphere where there will be marijuana tonight. By me having second hand smoke will it effect blood work. These tests are for hrt and Heath and menopause issues. Things like thyroid, testosterone progesterone and much more. Should I be concerned that this will effect my tests.
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I understand that using marijuana is not helping you very much and that second hand exposure is not good as well. I think that you should be concerned about this as well as the results of your bloodwork. I hope you bring this up with the doctor that you see. I hope this helps. Take care and have a lovely day!
Answered: Sun, 26 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor